Diagnosed with type 1 diabetes I believe not been monitored by doctor closely enough?

Hello. My name is (…). My boyfriend is 25 years old. He has recently been diagnosed with type 1 diabetes, about 5 months ago. Lately, he has been having slight chest pain, no energy at all, and dizzy spells very often. His current doctor said it is because his body is still adjusting to the insulin….but does it really take the body this long to adjust to insulin? I don’t think he should be having chest pain and dizzy spells. He says he feels “weird”. His current doctor is booked until July. We are thinking of going to emergency room, but I would like an answer from here first. His doctor also said he is in the “honeymoon” stage of diabetes. I believe he has not been monitored by his doctor closely enough.



Dr.Honey
Member
Dr.Honey

Hi..
Insulin intake can cause side effects but the symptoms that he is facing does not seems to be just a side effect..
Yes, he should be evaluated thoroughly..
Can you please tell that what dose of insulin he is taking and name the insulin composition that he takes.
Also are you regularly monitoring his blood sugar levels.

Please write back..

Regards.

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Hi.
It is known that diabetic patients take some time to get used to the treatments and treatment changes, so it is normal but he needs to keep following his sugar level regularly..

Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Hi
Well honeymoon phase means that insulin doses should be reduced because body may still be producing, in my opinion this is insulin over dose
Good Luck

Dr Masr
Member
Dr Masr

Blood sugar levels adjustment takes a while to be adjuster , please provide me with the latest reading of your blood sugar in the last week , u need to do HBA1C as well, how many time do you measure your sugar levels ??

wpDiscuz